# SDR VNAA202501210022

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,400 hours, 17,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS LBL9 (3 EAS), LBL27 (2 EAS) AND RBL9 (5 EAS) BETWEEN FS447.40 TO FS693.00 AT PASSENGER CABIN.   CORROSION ON SEAT RAILS LBL9 (3 EAS), LBL27 (2 EAS) AND RBL9 (5 EAS) BETWEEN FS447.40 TO FS693.00 AT PASSENGER CABIN WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-31-49-101-001-A02 FIGURE 53-31-49-991-806
